PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Tachycardiomyopathie door amiodaronegeïnduceerde thyreotoxicose: een uitdagend probleem
Author(s): MARTENS P-J, MERTENS D
Journal: Tijdschrift voor Geneeskunde
Volume: 73    Issue: 6   Date: 2017   
Pages: 351-361
DOI: 10.2143/TVG.73.06.2002299

Abstract :
Gelet op het bijzondere belang van het stellen van de juiste diagnose bij amiodaronegeïnduceerde tachycardiomyopathie, wordt in dit artikel getracht een overzicht te geven van de invloed van ­amiodarone op de schildklierfunctie en hoe dit bij schildklierdisfunctie tot hartfalen kan leiden. Verder wordt de desbetreffende behandeling besproken, voornamelijk gefocust op de thyreotoxicose.






Amiodarone induced tachycardiomyopathy: a challenging problem
A 63-year-old man, with a history of atrial fibrillation which was treated with amiodaronee and a mild left ventricular systolic dysfunction, showed symptoms of heart failure and hyperthyroidism. All further examinations indicated amiodaronee as the main cause. Amiodaronee had indeed induced hyperthyroidism, which had lead to tachycardia. This tachycardia had gradually caused a myopathy. Most cardiomyopathies are irreversible. However, a tachycardiomyopathy is a challenging problem due to its reversibility. This article covers how amiodaronee affects the thyroid, how hyperthyroidism causes heart failure and how amiodarone induced tachycardiomyopathy should be treated.


download article




54.81.220.239.